U.S. doctors online nowAsk doctors free
United Kingdom (Great Britain)
A 38-year-old female asked:

Does beconase nasal spray (beclometasonr dipropionate) and benylin (guaifensin & pseudoephedrine) cough mixture interact with each other?

4 doctor answers9 doctors weighed in
Dr. Kathy Robinson
Family Medicine 32 years experience
No problems: No there is no interaction. It is fine to use them together.
Dr. Georgia Latham
Family Medicine 35 years experience
No: It is safe to take Beconase nasal spray (beclometasone dipropionate) and Benylin (Guaifensin & Pseudoephedrine) cough mixture at the same time. You can also take Tylenol (acetaminophen) and/or Ibuprofen as needed for discomfort while taking these medications. You should not take Ibuprofen or other nonsteroidal anti-inflammatory drugs (NSAIDs) while taking Prednisolone. Rest & Drink plenty of fluids.
Dr. Eddie Cheng
Specializes in Family Medicine
Allergic rhinitis: They do not interact. Both are commonly used for allergic rhinitis.
Dr. Visalakshi Vallury
Family Medicine 24 years experience
Not likely: Steroid nasal sprays work locally and there is some systemic absorption (varying from 1% -17%). There are no known interactions between these medicines.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 3, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.